# SDR SWAA087303

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 52,387 hours, 51,623 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8901274
- Part serial: WYG85027
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - BETWEEN 10K & 15K FT ON CLIMB NR 1 N1 WAS 80 PERCENT OR 12 LESS THAN NR 2 N1.  MOVED NR 1 THRUST LEVER TO STOP, NO DIFFERENCE, TURNED PMC NR 1 OFF NO DIFFERENCE.  REMOVED AND REPLACED NR 1 ENGINE CIT SENSOR PER MM.
